# SDR AU960031

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING AUXILIARY SPAR TO INBOARD RIB DOUBLER CRACKED IN RADIUS -CRACK LENGTH 5MM (0.196IN) - WING TO FUSELAGE STRAP CRACKED -FOUND DURING INSPECTION IAW AD/AC/93
